MAUDE Adverse Event Report: ALCON LABORATORIES, INC. ACRYSOF ULTRASERT; INTRAOCULAR LENS

ALCON LABORATORIES, INC. ACRYSOF ULTRASERT; INTRAOCULAR LENS
Model Number AU00T0
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Event or Problem Description
Haptic broke off.These are pre-loaded insertion devices and the haptic got stuck in device.A new alcon iol with ultrasert pre-loaded delivery system was obtained and inserted without difficulty.New lens implanted: lens uv with blue light filter ultrasert 22.0d power 13mm length 6.0mm optic au00t0 alcon - cat# au00t0.220, exp 2-29-2020.

Brand Name
ACRYSOF ULTRASERT
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES, INC.
714 columbia ave
sinking spring PA 19608
MDR Report Key7024567
Report Number7024567
Device Sequence Number2036564
Product Code HQL
UDI-Device Identifier00380652358347
UDI-Public(01)00380652358347(17)190831(30)1
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2017
Report Date (Section F) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2019
Device Model NumberAU00T0
Device Catalogue NumberAU00T0.235
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer11/01/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALCON CENTURION VISION SYSTEM PHACO UNITMICROSCO; NO OTHER THERAPIES
Patient Age77 YR
Patient Weight66
Date Report Sent to FDA11/01/2017